# SDR DALA2017111308118

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 52,568 hours, 17,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE EMERGENCY LIGHTS FROM ROWS 41 TO 45 NOT ILLUMINATING.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER M736 IAW AMM 33-51, OPS CHECKED NORMAL.
